# SDR GAIA01297OP

- Difficulty date: August 13, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT DFW, IT WAS DISCOVERED THAT THE L1 DOOR POSITION EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE L1 DOOR POSITION EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
